Mathematische Zeitschrift

, Volume 272, Issue 3–4, pp 961–964 | Cite as

Surjectivity of mod 2n representations of elliptic curves



Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Elkies, N.: Elliptic curves with 3-adic Galois representation surjective mod 3 but not mod 9 (preprint, 2006)Google Scholar
  2. 2.
    Jones N.: Almost all elliptic curves are Serre curves. Trans. AMS 362(3), 1547–1570 (2010)MATHCrossRefGoogle Scholar
  3. 3.
    Serre J.-P.: Abelian l-adic Representations and Elliptic Curves. Addison-Wesley, Boston (1989)Google Scholar
  4. 4.
    Silverman J.H.: The Arithmetic of Elliptic Curves, GTM 106. Springer, New York (1986)Google Scholar

Copyright information

© Springer-Verlag 2011

Authors and Affiliations

  1. 1.Robinson CollegeCambridgeUK
  2. 2.Emmanuel CollegeCambridgeUK

Personalised recommendations